Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 69, NWS Topeka, KS

April 26, 2016Anderson County, Franklin County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 26, 2016, 9:03 PM CDT for Anderson County, Franklin County, Kansas. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 9:03 PM CDT (02:03 UTC)
Expired
Apr 26, 2016, 9:45 PM CDT
In force
42 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anderson County, KS, Franklin County, KS

The radar

The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 9:35 PM CDTTSTM WND GST 755 S Ottawa, KS
Apr 26, 9:35 PM CDTTSTM WND GST 755 S Ottawa, KS
Apr 26, 9:45 PM CDTTSTM WND DMG2 Wsw Rantoul, KS4 INCH DIAMETER LIMBS SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 8:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

882 
WUUS53 KTOP 270203
SVRTOP
KSC003-059-270245-
/O.NEW.KTOP.SV.W.0069.160427T0203Z-160427T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
903 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 945 PM CDT

* AT 903 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR MELVERN TO 5 MILES NORTHWEST OF WESTPHALIA...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GARNETT...RICHMOND...WILLIAMSBURG...GREELEY...PRINCETON...WESTPHALIA AND
  HARRIS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 168 AND 173.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3825 9507 3818 9552 3826 9552 3826 9551
      3848 9551 3862 9513
TIME...MOT...LOC 0203Z 247DEG 34KT 3847 9560 3823 9556 

HAIL...1.00IN
WIND...60MPH
 
$$

GDP
3 follow-up statements
531 
WWUS53 KTOP 270214
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
914 PM CDT TUE APR 26 2016

KSC003-059-270245-
/O.CON.KTOP.SV.W.0069.000000T0000Z-160427T0245Z/
FRANKLIN-ANDERSON-
914 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHERN FRANKLIN AND NORTHERN ANDERSON COUNTIES...

AT 913 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WILLIAMSBURG TO 5 MILES SOUTHWEST OF HARRIS...
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED 61 MPH WINDS AT THE
         COFFEY COUNTY AIRPORT AT 858 PM AND QUARTER SIZE HAIL WAS
         REPORTED SOUTHWEST OF WILLIAMSBURG. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GARNETT...RICHMOND...WILLIAMSBURG...GREELEY...PRINCETON...WESTPHALIA AND
HARRIS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 168 AND 173.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3825 9507 3818 9552 3826 9552 3826 9551
      3848 9551 3862 9513
TIME...MOT...LOC 0213Z 245DEG 33KT 3850 9550 3826 9550 

HAIL...1.00IN
WIND...60MPH
 
$$

GDP
266 
WWUS53 KTOP 270224
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
924 PM CDT TUE APR 26 2016

KSC003-059-270245-
/O.CON.KTOP.SV.W.0069.000000T0000Z-160427T0245Z/
FRANKLIN-ANDERSON-
924 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHERN FRANKLIN AND NORTHERN ANDERSON COUNTIES...

AT 923 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF PRINCETON TO 5 MILES WEST OF
GARNETT...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GARNETT...RICHMOND...WILLIAMSBURG...GREELEY...PRINCETON...WESTPHALIA AND
HARRIS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 168 AND 173.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3825 9507 3818 9552 3826 9552 3826 9551
      3848 9551 3862 9513
TIME...MOT...LOC 0223Z 250DEG 35KT 3853 9536 3825 9535 

HAIL...1.00IN
WIND...60MPH
 
$$

GDP
146 
WWUS53 KTOP 270235
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
935 PM CDT TUE APR 26 2016

KSC003-059-270245-
/O.CON.KTOP.SV.W.0069.000000T0000Z-160427T0245Z/
FRANKLIN-ANDERSON-
935 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN FRANKLIN AND NORTHEASTERN ANDERSON COUNTIES...

AT 934 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OTTAWA TO GARNETT...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GARNETT...RICHMOND...GREELEY AND PRINCETON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3820 9536 3853 9537 3862 9513 3825 9507
TIME...MOT...LOC 0234Z 245DEG 37KT 3858 9523 3830 9524 

HAIL...1.00IN
WIND...60MPH
 
$$

GDP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:35 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 26, 6:35 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
635 PM CDT TUE APR 26 2016

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Wednesday)
Issued at 327 PM CDT TUE APR 26 2016

This afternoon an outflow boundary extended  from south of Iola, KS
and extended northwest to Salina, then to the surface low near
Elsworth, KS. MLCAPES along and south of the outflow boundary were
approaching 4000 J/KG. Thunderstorms were beginning to develop north
of the boundary and may not be surface based at this time but the
MLCAPE continues to increase north of the OFB, so I expect these
storms to become surface based. There was a pacific front extending
from the surface low, south-southwest into northwest OK. A dryline
extended from northwest OK, due south along the the OK/TX PNHDL
border. A couple of supercell thunderstorms have developed southwest
of OK, south-southwest into north central OK. These storms will move
north-northeast into south central KS. Additional supercells will
develop along the pacific front across central KS and along the OFB.
Any discrete supercell late this afternoon and evening will cause
large hail, damaging wind gusts and possible tornadoes.

The Upper low across eastern AZ and western NM will lift northeast
into western KS Tonight. The large scale ascent ahead of the trough
will cause additional widespread thunderstorms which will evolve into
a squall line or MCS through the night across the CWA. Expect the
hazards to become more of a damaging wind and large hail. I cannot
rule out some brief meso vortices tornadoes within the squall
line. Flash flooding may become a problem as individual storm
updrafts may train over the same area.

Wednesday, The severe thunderstorms should move out of the area
during the early morning hours of Wednesday. Thunderstorms may
redevelop Wednesday afternoon hours behind the front, due to the
cold core upper low moving just north of the CWA. Some of the storms
during the afternoon may be strong and produce hail and gusty winds.
Highs Wednesday will be in the mid 60s to lower 70s.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 327 PM CDT TUE APR 26 2016

For the mid and extended range forecasts, a wet pattern will likely
continue heading into Friday and the weekend after a lull in
activity on Thursday as the upper low becomes barotropic over the
Northern Plains into the Upper MS Valley and begins to fill and
eventually transition into an open wave. Shortwave ridging advects
over the region on Thursday daytime frame into Friday keeping
northeastern KS dry.  Yet another upper low in a series of upper
level lows digs into the Southern Rockies late Friday and kick out a
lead shortwave into the Central Plains.  This will initially help to
begin to draw moisture back north again.  However, the associated
upper level low doesn't really deepen until Saturday which will
bring increased rain and thunderstorm chances.  Severe activity
could be possible Saturday afternoon into the evening as stronger
moisture advection increases along with favorable 0-6km shear of
around 50kts and increasing instability with steep mid level lapse
rates in the range of 7 to 8 C/km overlay the area.  Into the day
Sunday, this upper low will go though its complete evolution much
like the current upper low and transition into an open wave as it
advects over the Ohio Valley.  Hard to believe, but yet another
upper low is currently progged to be over the Desert Southwest late
in the period.  This could bring several minor shortwaves that cause
mainly rain as significant severe parameters right now don't appear
to be in place.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 635 PM CDT TUE APR 26 2016

Timing of precip is the main challenge. Trends would suggest
several hours of potential storms with IFR impacts in rain the
main concerns. Upper system pushing east should bring
downward/drying trends toward 10Z however.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Gargan
LONG TERM...Drake
AVIATION...65
Hazardous weather outlook, Apr 26, 8:59 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
859 PM CDT TUE APR 26 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-280200-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
859 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL LIKELY PERSIST FOR MUCH OF THE AREA THROUGH THE
EVENING AND DIMINISH SOMEWHAT OVERNIGHT. THERE REMAINS SOME
POTENTIAL FOR SEVERE THUNDERSTORMS ALONG AND SOUTHEAST OF
INTERSTATE 335 INTO THE EARLY MORNING HOURS WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN HAZARDS. AREAS OF HEAVY RAIN WILL
CONTINUE AND POSE A FLASH FLOOD AND RIVER FLOOD THREAT THROUGH THE
NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY...MAINLY OVER FAR
EASTERN AND NORTHERN KANSAS...WHERE A FEW STRONG STORMS WILL BE
POSSIBLE. SOME SEVERE POTENTIAL WILL EXIST ON SATURDAY AFTERNOON
AS ANOTHER SYSTEM AFFECTS THE REGION.

FLOODING OF SOME CREEKS AND RIVERS MAY CONTINUE INTO THE END OF
THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN MAINLY EAST CENTRAL KANSAS
UNTIL AROUND 2 AM.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Apr 26, 7:30 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
730 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     FLASH FLOOD      OSAGE CITY              38.63N 95.83W
04/26/2016                   OSAGE              KS   LAW ENFORCEMENT

            FLASH FLOODING REPORTED BY LAW ENFORCEMENT IN OSAGE CITY.
            STREETS UNDER WATER.

&&

COMITT
Local storm report, Apr 26, 8:07 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
807 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             OLPE                    38.26N 96.17W
04/26/2016  E1.75 INCH       LYON               KS   EMERGENCY MNGR

&&

BAERG
Local storm report, Apr 26, 8:46 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
846 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HEAVY RAIN       2 E DOVER               38.96N 95.90W
04/26/2016  M4.15 INCH       SHAWNEE            KS   TRAINED SPOTTER

&&

KC
Local storm report, Apr 26, 8:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
847 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     FLOOD            WILLIAMSTOWN            39.06N 95.33W
04/26/2016                   JEFFERSON          KS   EMERGENCY MNGR

            HIGHWAY 24 JUST EAST OF WILLIAMSTOWN IS CLOSED DUE TO
            WATER OVER THE ROAD. RELAYED FROM THE EMERGENCY MANAGER.

&&

BAERG
Local storm report, Apr 26, 8:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
855 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             7 W BURLINGTON          38.19N 95.87W
04/26/2016  E1.00 INCH       COFFEY             KS   EMERGENCY MNGR

&&

BAERG
Local storm report, Apr 26, 8:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
858 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HEAVY RAIN       3 SW DOVER              38.93N 95.98W
04/26/2016  E4.95 INCH       WABAUNSEE          KS   PUBLIC

            AS OF 830PM

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:13 PM CDTSpecial Weather StatementTOPDouglas, Osage32 min
Apr 26, 7:17 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee15 min
Apr 26, 7:26 PM CDTSevere Thunderstorm WarningTOPRepublic49 min
Apr 26, 7:28 PM CDTAreal Flood WarningTOPGeary, Pottawatomie, Riley, Wabaunsee6 hr
Apr 26, 7:42 PM CDTAreal Flood AdvisoryTOPDouglas, Jefferson93 min
Apr 26, 8:04 PM CDTAreal Flood WarningTOPJackson, Jefferson, Shawnee9 hr
Apr 26, 8:07 PM CDTSevere Thunderstorm WarningTOPLyon38 min
Apr 26, 8:08 PM CDTRiver Flood WarningTOPWabaunsee26 hr
Apr 26, 8:12 PM CDTFlash Flood WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee3 hr
Apr 26, 8:15 PM CDTFlash Flood WarningTOPLyon3 hr
Apr 26, 8:57 PM CDTSevere Thunderstorm WarningTOPCoffey, Osage28 min
Apr 26, 9:33 PM CDTRiver Flood WarningTOPLyon, Osage29 hr
Apr 26, 9:39 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin21 min
Apr 26, 10:01 PM CDTFlash Flood WarningTOPAnderson, Coffey, Douglas, Franklin, Jefferson4 hr
Apr 26, 10:01 PM CDTRiver Flood WarningTOPJackson, Shawnee23 hr
Apr 26, 10:39 PM CDTAreal Flood WarningTOPLyon, Morris, Osage, Wabaunsee6 hr
Apr 26, 10:50 PM CDTRiver Flood WarningTOPOsage23 hr
Apr 26, 10:59 PM CDTRiver Flood WarningTOPShawnee23 hr
Apr 26, 11:11 PM CDTAreal Flood WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee6 hr
Apr 26, 11:15 PM CDTAreal Flood WarningTOPLyon6 hr
Apr 27, 1:29 AM CDTAreal Flood WarningTOPGeary, Pottawatomie, Riley, Wabaunsee3 hr
Apr 27, 2:25 AM CDTAreal Flood WarningTOPAnderson, Coffey2 hr
Apr 27, 2:41 AM CDTRiver Flood WarningTOPFranklin, Osage43 hr
Apr 27, 4:26 AM CDTAreal Flood WarningTOPAnderson, Coffey, Douglas, Franklin, Geary, Jackson and 6 more8 hr
Apr 27, 6:39 AM CDTRiver Flood WarningTOPLyon33 hr
Apr 27, 6:39 AM CDTRiver Flood WarningTOPLyon54 hr
Apr 27, 8:18 AM CDTRiver Flood WarningTOPAnderson, Franklin31 hr
Apr 27, 9:53 AM CDTRiver Flood WarningTOPLyon46 hr
Apr 27, 12:33 PM CDTAreal Flood WarningTOPAnderson, Coffey, Franklin, Lyon, Osage, Wabaunsee6 hr
Apr 27, 1:41 PM CDTSpecial Weather StatementTOPShawnee34 min
Apr 27, 1:49 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Jefferson41 min
Apr 27, 2:07 PM CDTSevere Thunderstorm WarningTOPBrown38 min
Apr 27, 2:22 PM CDTSpecial Weather StatementTOPJefferson, Shawnee53 min
Apr 27, 2:28 PM CDTSevere Thunderstorm WarningTOPJefferson, Shawnee47 min
Apr 27, 2:59 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson31 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningTOPBrown30 min
Apr 27, 3:52 PM CDTRiver Flood WarningTOPDouglas, Jefferson24 hr
Apr 27, 3:52 PM CDTRiver Flood WarningTOPDouglas, Jefferson39 hr
Apr 27, 6:31 PM CDTAreal Flood WarningTOPLyon, Osage, Wabaunsee6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.